# SDR ASAA2017123023041

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 9,651 hours, 3,250 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 655281064
- Part serial: F13466
- Condition: Faulted
- Location: E/E Bay
- Part time: 9,646 hours, 3,249 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE AFT CABIN ZONE TEMP AMBER LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURE AND THE LIGHT DID NOT EXTINGUISH WHEN MASTER CAUTION WAS RESET.  THE DUCT TEMP WAS CONTROLLABLE.  ACFT GROUNDED.  VERIFIED DEFECT OF THE AFT CABIN ZONE LIGHT REMAINS ILLUMINATED.  ACCOMPLISHED PTC BITE IAW FIM 21-62 TASK 801 ON BOTH CONTROLLERS,  NO FAULTS LOGGED,  REMOVED CONNECTOR D11836 FROM AFT CABIN DUCT SWITCH S1077,  TRIED A RESET WITH NO HELP IAW FIM 21-62 TASK 841.  REMOVED AND REPLACED THE ACAU IAW AMM 21-51-02.  ACCOMPLISHED ACAU LT PACK RELAY TEST,  TEST PASSED IAW AMM 21-51-02-400-801.  ACCOMPLISHED THE PACK/ ZONE TEMP CONTROL BITE AGAIN.  NO FAULTS IAW FIM 21-62 TASK 801.  CONNECTED D11836.  APPLIED CONDITIONED AIR FOR 30 MIN,  NO FAULTS IAW AMM 21-00-00-800-803, DEFECT CORRECTED IAW FIM 21-62 TASK 841.
